# SDR ABXA9500600

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Frame
- Part number: 9911596503
- Condition: Damaged
- Location: Fs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE LOWER HORIZONTAL FRAME ON THE AFT SIDE OF 110 BULKHEAD GOUGED AT LONGERON 28L.  REPAIRED IAW ABX REA D953-11833-MR.
